# SDR 250TR0060

- Difficulty date: February 28, 2005
- Submitted: March 2, 2005
- Operation: Air carrier
- Aircraft: N250TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22597
- Aircraft time: 47,623 hours, 26,685 cycles
- Engine: Pwa JT8D15A
- Engine time: 40,037 hours, 25,380 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

IN PREPARATION TO TAXI, LEFT ENGINE UNCOMMANDED SHUT DOWN AFTER START.  FOUND BROKEN WIRES W368-011 AND 010 UNDER CLAMP SIX INCHES BEFORE FUEL SHUTOFF VALVE CONNECTOR 0788.  PRECAUTIONARY, CHECKED RIGHT ENGINE AND DISCOVERED WIRES DAMAGED IN SAME LOCATION.  REPAIRED LEFT AND RIGHT ENGINE WIRING PER SPM 24-20 AND WDM 28-21-01.  INSPECTED FIVE OTHER 737-200 AIRCRAFT IN FLEET.  NO OTHER DISCREPANCIES NOTED.
